Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivalence of two strong forms of determinacy
HTML articles powered by AMS MathViewer

by Andreas Blass PDF
Proc. Amer. Math. Soc. 52 (1975), 373-376 Request permission

Abstract:

Determinacy of all games of length $\omega$ with moves from ${\mathbf {R}}$ is equivalent to determinacy of all games of length ${\omega ^2}$ with moves from $\omega$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15
  • Retrieve articles in all journals with MSC: 04A15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 373-376
  • MSC: Primary 04A15
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0373903-X
  • MathSciNet review: 0373903